MathSciNet Relay Station
MathSciNet bibliographic data
MR1141796 11M06 (40A05)
Hoffman, Michael E. Multiple harmonic series. Pacific J. Math. 152 (1992), no. 2, 275–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement